# SDR UALA2010102904010

- Difficulty date: October 29, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 60,229 hours, 22,101 cycles
- Engine: Pwa PW2040
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1005
- Part serial: 15
- Condition: Faulty
- Location: Rudder Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM STOPPED WORKING DURING APPROACH.  PHASE (RT AND LT). WORKS NOW ON GROUND.  REPLACED THE RUDDER TRIM ACTUATOR IAW MM.  (RUDDER TRIM INTERMITTENT OPERATION).  REPLACED THE RUDDER TRIM ACTUATOR.
